# SDR AWXA0000379

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED INTERCOSTAL AT BS 278 STR 14 RT.  REMOVED AND REPLACED CRACKED INTERCOSTAL IAW 737 SRM 51-30-2 PGS 1 - 4, 8 - 9.  FABRICATED INTERCOSTAL AND SUPPORT ANGLE IAW 737 SRM 51-20-1, 51-10-2 PG 7.
